# SDR SWAA2020020441063

- Difficulty date: January 16, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL COMPARTMENT ANGLE CRACKED AT BS. 663.75, BETWEEN LBL 35 TO LBL 65. / R&R ANGLE IAW SRM AND DWG.
